# SDR ABXA040064

- Difficulty date: February 14, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 85,609 hours, 27,572 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031501ABX1
- Part serial: 005
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEAT INTERMITTENTLY SLIPPED OUT OF SELECTED FLOOR LATCHED POSITION.  CLEANED AND LUBED FIRST OFFICER'S SEAT TRACKS.  SYSTEM OPS CHECKED GOOD IAW DC-8 MM 28-11-01-2-0001.
